Follow
Matthew Baker
Matthew Baker
Professor of Mathematics, Georgia Institute of Technology
Verified email at math.gatech.edu - Homepage
Title
Cited by
Cited by
Year
Riemann–Roch and Abel–Jacobi theory on a finite graph
M Baker, S Norine
Advances in Mathematics 215 (2), 766-788, 2007
5702007
Potential theory and dynamics on the Berkovich projective line
M Baker, RS Rumely
American Mathematical Soc., 2010
3782010
Specialization of linear systems from curves to graphs
M Baker
Algebra & Number Theory 2 (6), 613-653, 2008
2682008
Harmonic morphisms and hyperelliptic graphs
M Baker, S Norine
International Mathematics Research Notices 2009 (15), 2914-2955, 2009
2292009
Equidistribution of small points, rational dynamics, and potential theory
MH Baker, R Rumely
Annales de l'institut Fourier 56 (3), 625-688, 2006
1542006
On the structure of nonarchimedean analytic curves
M Baker, S Payne, J Rabinoff
arXiv preprint arXiv:1404.0279, 2014
1442014
Chip-firing games, potential theory on graphs, and spanning trees
M Baker, F Shokrieh
Journal of Combinatorial Theory, Series A 120 (1), 164-182, 2013
1352013
Preperiodic points and unlikely intersections
M Baker, L DeMarco
1342011
Nonarchimedean geometry, tropicalization, and metrics on curves
M Baker, S Payne, J Rabinoff
Algebr. Geom 3 (1), 63-105, 2016
1262016
Lifting harmonic morphisms I: metrized complexes and Berkovich skeleta
O Amini, M Baker, E Brugallé, J Rabinoff
Research in the Mathematical Sciences 2, 1-67, 2015
1152015
Matroids over partial hyperstructures
M Baker, N Bowler
Advances in Mathematics 343, 821-863, 2019
1122019
A finiteness theorem for canonical heights attached to rational maps over function fields
M Baker
Walter de Gruyter GmbH & Co. KG 2009 (626), 205-233, 2009
1042009
Metrized graphs, Laplacian operators, and electrical networks
M Baker, X Faber
Contemporary Mathematics 415 (15-34), 2, 2006
982006
Metric properties of the tropical Abel–Jacobi map
M Baker, X Faber
Journal of Algebraic Combinatorics 33, 349-381, 2011
952011
Linear series on metrized complexes of algebraic curves
O Amini, M Baker
Mathematische Annalen 362 (1), 55-106, 2015
932015
Nonarchimedean geometry, tropicalization, and metrics on curves
M Baker, S Payne, J Rabinoff
arXiv preprint arXiv:1104.0320, 2011
912011
Canonical representatives for divisor classes on tropical curves and the matrix–tree theorem
Y An, M Baker, G Kuperberg, F Shokrieh
Forum of Mathematics, Sigma 2, e24, 2014
902014
Finiteness results for modular curves of genus at least 2
MH Baker, E González-Jiménez, J González, B Poonen
American journal of mathematics 127 (6), 1325-1387, 2005
812005
Special curves and postcritically finite polynomials
M Baker, L De Marco
Forum of Mathematics, Pi 1, e3, 2013
802013
Canonical heights, transfinite diameters, and polynomial dynamics
MH Baker, LC Hsia
Walter de Gruyter 2005 (585), 61-92, 2005
802005
The system can't perform the operation now. Try again later.
Articles 1–20